Alert archive / Nevada / Wind Advisories in 2022
Wind Advisory 10, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Apr 10, 2022, 4:31 AM PDT for 6 counties in Nevada. It took effect at Apr 11, 2022, 11:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2022, 4:31 AM PDT (11:31 UTC)
- In effect from
- Apr 11, 2022, 11:00 AM PDT
- Expired
- Apr 11, 2022, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 91 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 11.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4499 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
814 WWUS75 KLKN 101131 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 431 AM PDT Sun Apr 10 2022 NVZ030-036>038-110245- /O.NEW.KLKN.WI.Y.0010.220411T1800Z-220412T0600Z/ Humboldt County-Northern Lander County and Northern Eureka County- Southern Lander County and Southern Eureka County- Southwest Elko County- Including the cities of Golconda, Winnemucca, Valmy, Dufferena, Argenta, Battle Mountain, Crescent Valley, Beowawe, Dunphy, Emigrant Pass, Palisade, Eureka, Pinto Summit, Grass Valley, Hickison Summit, Diamond Valley, Eureka Airport, Garden Pass, Elko, Ryndon, Jiggs, Lamoille, Lee, South Fork, and Spring Creek 431 AM PDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY... * WHAT...West winds 20 to 35 mph with gusts up to 55 mph expected. * WHERE...Humboldt County, Northern Lander County and Northern Eureka County, Southern Lander County and Southern Eureka County and Southwest Elko County. * WHEN...From 11 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Light snow showers are expected with this system. Blowing snow is likely at times, which may result in reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ040-110245- /O.NEW.KLKN.WI.Y.0010.220411T1800Z-220412T1800Z/ Northwestern Nye County- Including the cities of Manhattan, Round Mountain, and Tonopah 431 AM PDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Northwestern Nye County. * WHEN...From 11 AM Monday to 11 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ033-035-039-041-110245- /O.NEW.KLKN.WI.Y.0010.220411T2100Z-220412T0600Z/ Southeastern Elko County-White Pine County- South Central Elko County-Northeastern Nye County- Including the cities of West Wendover, Ely, Ely Airport, Lund, Preston, Ruth, Cherry Creek, McGill, Ruby Lake, Oasis, Blue Eagle Ranch, and Duckwater 431 AM PDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT MONDAY... * WHAT...West winds 20 to 35 mph with gusts up to 55 mph expected. * WHERE...Southeastern Elko County, White Pine County, South Central Elko County and Northeastern Nye County. * WHEN...From 2 PM to 11 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
4 follow-up statements
319 WWUS75 KLKN 102111 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 211 PM PDT Sun Apr 10 2022 NVZ030-036>038-111215- /O.CON.KLKN.WI.Y.0010.220411T1800Z-220412T0600Z/ Humboldt County-Northern Lander County and Northern Eureka County- Southern Lander County and Southern Eureka County- Southwest Elko County- Including the cities of Golconda, Winnemucca, Valmy, Dufferena, Argenta, Battle Mountain, Crescent Valley, Beowawe, Dunphy, Emigrant Pass, Palisade, Eureka, Pinto Summit, Grass Valley, Hickison Summit, Diamond Valley, Eureka Airport, Garden Pass, Elko, Ryndon, Jiggs, Lamoille, Lee, South Fork, and Spring Creek 211 PM PDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY... * WHAT...West winds 20 to 35 mph with gusts up to 55 mph expected. * WHERE...Humboldt County, Northern Lander County and Northern Eureka County, Southern Lander County and Southern Eureka County and Southwest Elko County. * WHEN...From 11 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Light snow showers are expected with this system. Blowing snow is likely at times, which may result in reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ040-111215- /O.CON.KLKN.WI.Y.0010.220411T1800Z-220412T1800Z/ Northwestern Nye County- Including the cities of Manhattan, Round Mountain, and Tonopah 211 PM PDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Northwestern Nye County. * WHEN...From 11 AM Monday to 11 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ033-035-039-041-111215- /O.CON.KLKN.WI.Y.0010.220411T2100Z-220412T0600Z/ Southeastern Elko County-White Pine County- South Central Elko County-Northeastern Nye County- Including the cities of West Wendover, Ely, Ely Airport, Lund, Preston, Ruth, Cherry Creek, McGill, Ruby Lake, Oasis, Blue Eagle Ranch, and Duckwater 211 PM PDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT MONDAY... * WHAT...West winds 20 to 35 mph with gusts up to 55 mph expected. * WHERE...Southeastern Elko County, White Pine County, South Central Elko County and Northeastern Nye County. * WHEN...From 2 PM to 11 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
666 WWUS75 KLKN 111056 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 356 AM PDT Mon Apr 11 2022 NVZ037-120200- /O.UPG.KLKN.WI.Y.0010.220411T1800Z-220412T0600Z/ /O.NEW.KLKN.HW.W.0002.220411T1800Z-220412T0300Z/ Southern Lander County and Southern Eureka County- Including the cities of Eureka, Pinto Summit, Grass Valley, Hickison Summit, Diamond Valley, Eureka Airport, and Garden Pass 356 AM PDT Mon Apr 11 2022 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected. * WHERE...Southern Lander County and Southern Eureka County. * WHEN...From 11 AM this morning to 8 PM PDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ040-120200- /O.UPG.KLKN.WI.Y.0010.220411T1800Z-220412T1800Z/ /O.NEW.KLKN.HW.W.0002.220411T1800Z-220412T1200Z/ Northwestern Nye County- Including the cities of Manhattan, Round Mountain, and Tonopah 356 AM PDT Mon Apr 11 2022 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... * WHAT...West winds 30 to 45 mph with gusts up to 70 mph expected. * WHERE...Northwestern Nye County. * WHEN...From 11 AM this morning to 5 AM PDT Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ033-035-039-041-120200- /O.UPG.KLKN.WI.Y.0010.220411T2100Z-220412T0600Z/ /O.NEW.KLKN.HW.W.0002.220411T2000Z-220412T0600Z/ Southeastern Elko County-White Pine County- South Central Elko County-Northeastern Nye County- Including the cities of West Wendover, Ely, Ely Airport, Lund, Preston, Ruth, Cherry Creek, McGill, Ruby Lake, Oasis, Blue Eagle Ranch, and Duckwater 356 AM PDT Mon Apr 11 2022 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...West winds 25 to 45 mph with gusts up to 70 mph expected. * WHERE...Southeastern Elko County, White Pine County, South Central Elko County and Northeastern Nye County. * WHEN...From 1 PM this afternoon to 11 PM PDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ030-036-038-120200- /O.EXT.KLKN.WI.Y.0010.220411T1800Z-220412T0300Z/ Humboldt County-Northern Lander County and Northern Eureka County- Southwest Elko County- Including the cities of Golconda, Winnemucca, Valmy, Dufferena, Argenta, Battle Mountain, Crescent Valley, Beowawe, Dunphy, Emigrant Pass, Palisade, Elko, Ryndon, Jiggs, Lamoille, Lee, South Fork, and Spring Creek 356 AM PDT Mon Apr 11 2022 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Humboldt County, Northern Lander County and Northern Eureka County and Southwest Elko County. * WHEN...From 11 AM this morning to 8 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
964 WWUS75 KLKN 112014 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 114 PM PDT Mon Apr 11 2022 NVZ040-121115- /O.CON.KLKN.HW.W.0002.000000T0000Z-220412T1200Z/ Northwestern Nye County- Including the cities of Manhattan, Round Mountain, and Tonopah 114 PM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WHAT...West winds 30 to 45 mph with gusts up to 70 mph expected. * WHERE...Northwestern Nye County. * WHEN...From 11 AM this morning to 5 AM PDT Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ033-035-039-041-120600- /O.CON.KLKN.HW.W.0002.000000T0000Z-220412T0600Z/ Southeastern Elko County-White Pine County- South Central Elko County-Northeastern Nye County- Including the cities of West Wendover, Ely, Ely Airport, Lund, Preston, Ruth, Cherry Creek, McGill, Ruby Lake, Oasis, Blue Eagle Ranch, and Duckwater 114 PM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 25 to 45 mph with gusts up to 70 mph expected. * WHERE...Southeastern Elko County, White Pine County, South Central Elko County and Northeastern Nye County. * WHEN...From 1 PM this afternoon to 11 PM PDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ037-120300- /O.CON.KLKN.HW.W.0002.000000T0000Z-220412T0300Z/ Southern Lander County and Southern Eureka County- Including the cities of Eureka, Pinto Summit, Grass Valley, Hickison Summit, Diamond Valley, Eureka Airport, and Garden Pass 114 PM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected. * WHERE...Southern Lander County and Southern Eureka County. * WHEN...From 11 AM this morning to 8 PM PDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ030-036-038-120300- /O.CON.KLKN.WI.Y.0010.000000T0000Z-220412T0300Z/ Humboldt County-Northern Lander County and Northern Eureka County- Southwest Elko County- Including the cities of Golconda, Winnemucca, Valmy, Dufferena, Argenta, Battle Mountain, Crescent Valley, Beowawe, Dunphy, Emigrant Pass, Palisade, Elko, Ryndon, Jiggs, Lamoille, Lee, South Fork, and Spring Creek 114 PM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Humboldt County, Northern Lander County and Northern Eureka County and Southwest Elko County. * WHEN...From 11 AM this morning to 8 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
857 WWUS75 KLKN 120254 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 754 PM PDT Mon Apr 11 2022 NVZ037-120400- /O.EXP.KLKN.HW.W.0002.000000T0000Z-220412T0300Z/ Southern Lander County and Southern Eureka County- Including the cities of Eureka, Pinto Summit, Grass Valley, Hickison Summit, Diamond Valley, Eureka Airport, and Garden Pass 754 PM PDT Mon Apr 11 2022 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... Winds have subsided below warning criteria and will continue to subside overnight. Therefore, the warning has been allowed to expire. $$ NVZ030-036-038-120400- /O.EXP.KLKN.WI.Y.0010.000000T0000Z-220412T0300Z/ Humboldt County-Northern Lander County and Northern Eureka County- Southwest Elko County- Including the cities of Golconda, Winnemucca, Valmy, Dufferena, Argenta, Battle Mountain, Crescent Valley, Beowawe, Dunphy, Emigrant Pass, Palisade, Elko, Ryndon, Jiggs, Lamoille, Lee, South Fork, and Spring Creek 754 PM PDT Mon Apr 11 2022 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... Winds have subsided below advisory criteria and will continue to subside overnight. Therefore, the advisory has been allowed to expire. $$ NVZ040-121200- /O.CON.KLKN.HW.W.0002.000000T0000Z-220412T1200Z/ Northwestern Nye County- Including the cities of Manhattan, Round Mountain, and Tonopah 754 PM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected. * WHERE...Northwestern Nye County. * WHEN...From 11 AM this morning to 5 AM PDT Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ033-035-039-041-120600- /O.CON.KLKN.HW.W.0002.000000T0000Z-220412T0600Z/ Southeastern Elko County-White Pine County- South Central Elko County-Northeastern Nye County- Including the cities of West Wendover, Ely, Ely Airport, Lund, Preston, Ruth, Cherry Creek, McGill, Ruby Lake, Oasis, Blue Eagle Ranch, and Duckwater 754 PM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 25 to 45 mph with gusts up to 70 mph expected. * WHERE...Southeastern Elko County, White Pine County, South Central Elko County and Northeastern Nye County. * WHEN...From 1 PM this afternoon to 11 PM PDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust are likely during this event, which may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:14 PM PDT, 13 hours 17 minutes earlier.
Area forecast discussion, Apr 9, 3:14 PM PDT, 13 hours 17 minutes before
Area Forecast Discussion National Weather Service Elko NV 314 PM PDT Sat Apr 9 2022 .SYNOPSIS...Dry conditions and cooler temperatures will persist today and tomorrow. Breezy winds are expected into this evening across northern and central Nevada causing areas of blowing dust. Snow and breezy conditions will return to start the work week. && .SHORT TERM...This afternoon into Sunday night A trough will continue to move through central and northern Nevada this afternoon causing westerly to northwesterly wind gusts ranging from 25 to 35 mph. This could result in blowing dust in some areas. Highs will be cooler than the past few days ranging from the 50s in northern Nevada to 60s and 70s in central Nevada. Breezy winds will decrease this evening in most places excluding northeastern Elko county where they will continue into the early overnight hours. Calmer winds are expected tomorrow across northern and central Nevada. A cold front will drop south into northern Nevada tomorrow evening bringing a return to wintry precipitation to northern Elko and Humboldt counties. .LONG TERM...Monday through next Saturday A long wave trof is in place over much of the U.S. at the start of the long term period. A cold front will be moving through Nevada late in the afternoon and early evening on Monday, bringing some snow showers with it. The bulk of the precipitation is expected to be in northern Nevada, especially in northern Elko and northern Humboldt counties, though some showers are possible in central Nevada, anywhere from about US Hwy 50 and north. The Spring sun angle is higher and road temperatures are warmer this time of year, which will limit snowfall accumulations compared to if this system was moving through in the dead of Winter. However, grassy and dirt areas will still likely see some accumulations and roads could cool enough later on Monday to cause some slushy road conditions in spots. Central Nevada snow levels stay up enough for a rain/snow mix in valleys before changing over to snow Monday night. There is enough instability for some isolated thunderstorms in northern Nevada on Monday afternoon, which could provide for some snow squall conditions or provide graupel along with strong gusty winds. There is low confidence, however, for the aforementioned thunderstorm impacts at this time. A strong jet accompanies the system and strong gusty winds are expected ahead of the front Monday, especially in central Nevada and then northwest winds behind the front on Monday night and Tuesday. Wind Advisories will likely be forthcoming. High temperatures ahead of the front on Monday will be in the 40's and 50's in northern Nevada and the mid 50's to upper 60's in central Nevada. Lows Monday night, however, will quickly drop into the teens through the lower 20's behind the front. A trof moves through the longwave on Monday night and Tuesday, and additional snow showers are expected, again, mainly in northern Nevada, and will be more easy to accumulate, though accumulations will be more limited to the mountains of Elko County in upslope as most of the moisture will have occurred on Monday. Still, local accumulations on roads could occur up to around an inch. Much cooler highs are expected, in the mid 30's to mid 40's. Northwest winds will be gusty, with gusts to around 35 mph or so. Lows will drop into the teens for most valleys Tuesday night. Conditions remain unsettled on Wednesday through Saturday, with periods of snow showers as shortwaves move through the flow. None of these shortwaves are expected to be strong, but some minor accumulations of snow could occur at times. There will also be some breezy to windy conditions through the period. Highs will mainly be in the 40's and 50's, with lows remaining cool in the teens and 20's. && .AVIATION...Westerly and northwesterly winds will range from 15 to 25 kt gusting to 35 knots this afternoon. Impacts on flight operations due to blowing dust is low. VFR conditions are expected for the next 24 hours. && .LKN WATCHES/WARNINGS/ADVISORIES... None. && 89/90/89
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:37 AM PDT | Winter Weather Advisory | LKN | Elko, White Pine | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.